| Model Number |
LX3 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that an ophthalmic microscope was unstable and shaking.Procedure details was not provided and there was no harm to the patient.
Additional Manufacturer Narrative
A video of the unstable head at the time of the reported event was provided.The nurse responsible for instrumentation communicated to technical service that "some screw was needing to be tightened".The company representative was able to confirm and replicate the reported event.The optical body was removed, and the motor guides were realigned to address the issue.However, how or when the hardware became loose is inconclusive.The system was then, tested and found to meet product specifications.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.The root cause of the reported event is attributed to internal wear/reliability issues of the motor guides within the optical head of the microscope.However, how or when the hardware became loose is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.Similar incident/event data was collected for the associated reported events.Quality assurance will continue to perform periodic monitoring for evidence of adverse trending and take further action as appropriate.The manufacturer internal reference number is: (b)(4).